March  2015, 14(2): 361-371. doi: 10.3934/cpaa.2015.14.361

Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type

1. 

Department of Mathematics, Faculty of Sciences, Razi University, Kermanshah, 67149, Iran

2. 

Department of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi, 030024, China

Received  July 2013 Revised  July 2014 Published  December 2014

In this paper by using the minimal principle and Morse theory, we prove the existence of solutions to the following Kirchhoff nonlocal fractional equation: \begin{eqnarray} & M \left (\int_{\mathbb{R}^n\times \mathbb{R}^n} |u (x) - u (y)|^2 K (x - y) d x d y \right) (- \Delta)^s u = f (x, u (x)),\quad \textrm{in}\;\; \Omega,\\ & u = 0, \quad \textrm{in}\;\; \mathbb{R}^n \setminus \Omega, \end{eqnarray} where $(- \Delta)^s$ is the fractional Laplace operator, $s \in (0, 1)$ is a fix, $\Omega$ an open bounded subset of $\mathbb{R}^n$, $n > 2 s$, with Lipschitz boundary, $f: \Omega \times \mathbb{R} \to \mathbb{R}$ Carathéodory function and $M : \mathbb{R}^+ \to \mathbb{R}^+$ is a function that satisfy some suitable conditions.
Citation: Nemat Nyamoradi, Kaimin Teng. Existence of solutions for a Kirchhoff-type-nonlocal operators of elliptic type. Communications on Pure and Applied Analysis, 2015, 14 (2) : 361-371. doi: 10.3934/cpaa.2015.14.361
References:
[1]

B. Barrios, E. Colorado, A. De Pablo and U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations, 252 (2012), 6133-6162. doi: 10.1016/j.jde.2012.02.023.

[2]

X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[3]

A. Capella, Solutions of a pure critical exponent problem involving the half-Laplacian in annularshaped domains, Commun. Pure Appl. Anal., 10 (2011), 1645-1662. doi: 10.3934/cpaa.2011.10.1645.

[4]

A. Fiscella, R. Servadei and E. Valdinoci, A resonance problem for non-local elliptic operators, preprint, available at http://www.ma.utexas.edu/mparc-bin/mpa?yn=12-61.

[5]

A. Fiscella, R. Servadei and E. Valdinoci, Asymptotically linear problems driven by the fractional Laplacian operator, preprint, available at http://www.ma.utexas.edu/mp arc-bin/mpa?yn=12-128.

[6]

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal., 94 (2014), 156-170. doi: 10.1016/j.na.2013.08.011.

[7]

J. Liu, The Morse index of a saddle point, Syst. Sci. Math. Sci., 2 (1989), 32-39.

[8]

J. Liu and J. Su, Remarks on multiple nontrivial solutions for quasilinear resonant problems, J. Math. Anal. Appl., 258 (2001), 209-222. doi: 10.1006/jmaa.2000.7374.

[9]

R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Methods Nonlinear Anal., to appear.

[10]

R. Servadei, Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity, Contemp. Math., to appear. doi: 10.1090/conm/595/11809.

[11]

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898. doi: 10.1016/j.jmaa.2011.12.032.

[12]

R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Continuous Dynam. Systems, 33 (2013), 2105-2137.

[13]

R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam., 29 (2013). doi: 10.4171/RMI/750.

[14]

R. Servadei and E. Valdinoci, The Brézis-Nirenberg result for the fractional Laplacian, Trans. AMS, to appear.

[15]

R. Servadei and E. Valdinoci, Fractional Laplacian equations with critical Sobolev exponent, preprint, available at http://www.math.utexas.edu/mp arc-bin/mpa?yn=12-58.

[16]

G. Sun and K. Teng, Existence and multiplicity of solutions for a class of fractional Kirchhoff-type problem, Math. Commu., 19 (2014), 183-194.

[17]

J. Tan, The Brézis-Nirenberg type problem involving the square root of the Laplacian, Calc. Var. Partial Differential Equations, 36 (2011), 21-41. doi: 10.1007/s00526-010-0378-3.

[18]

K. Teng, Multiplicity results for hemivariational inequalities driven by nonlocal elliptic operators, J. Math. Anal. Appl., 396 (2012), 386-395. doi: 10.1016/j.jmaa.2012.06.041.

[19]

K. Teng, Two nontrivial solutions for hemivariational inequalities driven by nonlocal elliptic operators, Nonlinear Anal. RWA, 14 (2013), 867-874. doi: 10.1016/j.nonrwa.2012.08.008.

show all references

References:
[1]

B. Barrios, E. Colorado, A. De Pablo and U. Sanchez, On some critical problems for the fractional Laplacian operator, J. Differential Equations, 252 (2012), 6133-6162. doi: 10.1016/j.jde.2012.02.023.

[2]

X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[3]

A. Capella, Solutions of a pure critical exponent problem involving the half-Laplacian in annularshaped domains, Commun. Pure Appl. Anal., 10 (2011), 1645-1662. doi: 10.3934/cpaa.2011.10.1645.

[4]

A. Fiscella, R. Servadei and E. Valdinoci, A resonance problem for non-local elliptic operators, preprint, available at http://www.ma.utexas.edu/mparc-bin/mpa?yn=12-61.

[5]

A. Fiscella, R. Servadei and E. Valdinoci, Asymptotically linear problems driven by the fractional Laplacian operator, preprint, available at http://www.ma.utexas.edu/mp arc-bin/mpa?yn=12-128.

[6]

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal., 94 (2014), 156-170. doi: 10.1016/j.na.2013.08.011.

[7]

J. Liu, The Morse index of a saddle point, Syst. Sci. Math. Sci., 2 (1989), 32-39.

[8]

J. Liu and J. Su, Remarks on multiple nontrivial solutions for quasilinear resonant problems, J. Math. Anal. Appl., 258 (2001), 209-222. doi: 10.1006/jmaa.2000.7374.

[9]

R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Methods Nonlinear Anal., to appear.

[10]

R. Servadei, Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity, Contemp. Math., to appear. doi: 10.1090/conm/595/11809.

[11]

R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl., 389 (2012), 887-898. doi: 10.1016/j.jmaa.2011.12.032.

[12]

R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Continuous Dynam. Systems, 33 (2013), 2105-2137.

[13]

R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam., 29 (2013). doi: 10.4171/RMI/750.

[14]

R. Servadei and E. Valdinoci, The Brézis-Nirenberg result for the fractional Laplacian, Trans. AMS, to appear.

[15]

R. Servadei and E. Valdinoci, Fractional Laplacian equations with critical Sobolev exponent, preprint, available at http://www.math.utexas.edu/mp arc-bin/mpa?yn=12-58.

[16]

G. Sun and K. Teng, Existence and multiplicity of solutions for a class of fractional Kirchhoff-type problem, Math. Commu., 19 (2014), 183-194.

[17]

J. Tan, The Brézis-Nirenberg type problem involving the square root of the Laplacian, Calc. Var. Partial Differential Equations, 36 (2011), 21-41. doi: 10.1007/s00526-010-0378-3.

[18]

K. Teng, Multiplicity results for hemivariational inequalities driven by nonlocal elliptic operators, J. Math. Anal. Appl., 396 (2012), 386-395. doi: 10.1016/j.jmaa.2012.06.041.

[19]

K. Teng, Two nontrivial solutions for hemivariational inequalities driven by nonlocal elliptic operators, Nonlinear Anal. RWA, 14 (2013), 867-874. doi: 10.1016/j.nonrwa.2012.08.008.

[1]

Antonio Azzollini. On a functional satisfying a weak Palais-Smale condition. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 1829-1840. doi: 10.3934/dcds.2014.34.1829

[2]

Scott Nollet, Frederico Xavier. Global inversion via the Palais-Smale condition. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 17-28. doi: 10.3934/dcds.2002.8.17

[3]

A. Azzollini. Erratum to: "On a functional satisfying a weak Palais-Smale condition". Discrete and Continuous Dynamical Systems, 2014, 34 (11) : 4987-4987. doi: 10.3934/dcds.2014.34.4987

[4]

Raffaella Servadei, Enrico Valdinoci. Variational methods for non-local operators of elliptic type. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 2105-2137. doi: 10.3934/dcds.2013.33.2105

[5]

Mingqi Xiang, Giovanni Molica Bisci, Binlin Zhang. Variational analysis for nonlocal Yamabe-type systems. Discrete and Continuous Dynamical Systems - S, 2020, 13 (7) : 2069-2094. doi: 10.3934/dcdss.2020159

[6]

Patrizia Pucci, Mingqi Xiang, Binlin Zhang. A diffusion problem of Kirchhoff type involving the nonlocal fractional p-Laplacian. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 4035-4051. doi: 10.3934/dcds.2017171

[7]

To Fu Ma. Positive solutions for a nonlocal fourth order equation of Kirchhoff type. Conference Publications, 2007, 2007 (Special) : 694-703. doi: 10.3934/proc.2007.2007.694

[8]

Sami Aouaoui. A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1351-1370. doi: 10.3934/cpaa.2016.15.1351

[9]

Lauren M. M. Bonaldo, Elard J. Hurtado, Olímpio H. Miyagaki. Multiplicity results for elliptic problems involving nonlocal integrodifferential operators without Ambrosetti-Rabinowitz condition. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3329-3353. doi: 10.3934/dcds.2022017

[10]

Simão P. S. Santos, Natália Martins, Delfim F. M. Torres. Variational problems of Herglotz type with time delay: DuBois--Reymond condition and Noether's first theorem. Discrete and Continuous Dynamical Systems, 2015, 35 (9) : 4593-4610. doi: 10.3934/dcds.2015.35.4593

[11]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations and Control Theory, 2022, 11 (2) : 605-619. doi: 10.3934/eect.2021016

[12]

Augusto VisintiN. On the variational representation of monotone operators. Discrete and Continuous Dynamical Systems - S, 2017, 10 (4) : 909-918. doi: 10.3934/dcdss.2017046

[13]

Sasikarn Yeepo, Wicharn Lewkeeratiyutkul, Sujin Khomrutai, Armin Schikorra. On the Calderon-Zygmund property of Riesz-transform type operators arising in nonlocal equations. Communications on Pure and Applied Analysis, 2021, 20 (9) : 2915-2939. doi: 10.3934/cpaa.2021071

[14]

Gernot Holler, Karl Kunisch. Learning nonlocal regularization operators. Mathematical Control and Related Fields, 2022, 12 (1) : 81-114. doi: 10.3934/mcrf.2021003

[15]

François Gay-Balma, Darryl D. Holm, Tudor S. Ratiu. Variational principles for spin systems and the Kirchhoff rod. Journal of Geometric Mechanics, 2009, 1 (4) : 417-444. doi: 10.3934/jgm.2009.1.417

[16]

Jijiang Sun, Chun-Lei Tang. Resonance problems for Kirchhoff type equations. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 2139-2154. doi: 10.3934/dcds.2013.33.2139

[17]

Yijing Sun, Yuxin Tan. Kirchhoff type equations with strong singularities. Communications on Pure and Applied Analysis, 2019, 18 (1) : 181-193. doi: 10.3934/cpaa.2019010

[18]

Vando Narciso. On a Kirchhoff wave model with nonlocal nonlinear damping. Evolution Equations and Control Theory, 2020, 9 (2) : 487-508. doi: 10.3934/eect.2020021

[19]

Renato Manfrin. On the global solvability of symmetric hyperbolic systems of Kirchhoff type. Discrete and Continuous Dynamical Systems, 1997, 3 (1) : 91-106. doi: 10.3934/dcds.1997.3.91

[20]

Jun Wang, Lu Xiao. Existence and concentration of solutions for a Kirchhoff type problem with potentials. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 7137-7168. doi: 10.3934/dcds.2016111

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (90)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]